MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TMX WGN 25CT24/CS MG/DL #383237
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Codes Dyspnea (1816); Hyperglycemia (1905); Confusion/ Disorientation (2553); Hallucination (4428)
Date of Event 08/26/2025
Type of Reportable Event Death
Event or Problem Description
Consumer reported complaint for error message (e-5).Sister is calling on behalf of the customer.During the call, a blood test was performed by the customer and produced e-5 error message using true metrix meter.Customer was experiencing hallucinations and confusion.Caller asked if she should give customer insulin and was advised that manufacturer is unable to advise as to medication.Caller then stated that she is going to call the paramedics.The product is stored according to specification.The test strip lot manufacturer¿s expiration date is 01/29/2027 and open vial date is 08/26/2025.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot passed within specifications.Most likely underlying root cause: mlc-018: user has high glucose value.Note: customer contacted manufacturer on 28-aug-2025.Caller stated that the customer had passed away on (b)(6) 2025.After the initial call on (b)(6) 2025 customers sister had called the ambulance.When they came, caller advised that they took the customer out of the home and were ¿working on him for over an hour.¿ caller advised that when the paramedics arrived, his breathing was labored.Customer was taken to the hospital where he passed.Customer had been diagnosed with elevated blood glucose levels; caller advised that customers blood glucose was over 1000 mg/dl.Caller advised that customer neglected his diabetes and was not taking care of himself.Caller also advised that this was the third time in one month in which the ambulance was called due to the customers diabetic issues.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key23099374
Report Number1000113657-2025-00323
Device Sequence Number8765398
Product Code NBW
UDI-Device Identifier00021292007829
UDI-Public(01)00021292007829(17)270129(10)ZD6135S
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSTRIP, TMX WGN 25CT24/CS MG/DL #383237
Device Lot NumberZD6135S
Was Device Available for Evaluation? No
Distributor Facility Aware Date08/26/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/26/2025
Initial Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Other; Hospitalization;
Patient SexUnknown